POLL: Vaccinations...(Hep B...Flu..Rhogam...Tetnus...ect)

Discussion in 'Fibromyalgia Main Forum' started by dojomo, Apr 21, 2003.

  1. dojomo

    dojomo New Member

    So many people are noticing the symptoms of CFS/FM starting after vaccinations.....Thought I would start a poll.

    Include yourself if you had Rhogam or rubella after delivering babies..and illness began.....

    As for me....my symptoms definately began after the Hep B vaccination in 1985.......Thanks for your input...DJ


    PS......Those interested or NEW to this information should research THIMEROSAL or MERTHIOLATE.....a TOXIC mercury preservative used in vaccines...interesting connection to autism and Gulf War Syndrome.. (did you know veterans recieved up to 22 vaccinations prior to deployment?)[This Message was Edited on 04/22/2003]
  2. truthseeker67

    truthseeker67 New Member

    It seems to me after receiving a series of vaccinations, since I was unable to locate my records, I became sick for many months. I thought maybe this was because I had just started teaching at a pre-school (the reason for the vaccinations) and many teachers mentioned the first few years they seemed to be more sick than usual.

    But as I look back, this is when other things like severe periods, back problems, nervousness, and such seemed to be taking over. At this time I had no clue that all these symptoms could be connected. Now, almost 10 years later I realize that may have been the catalyst for my FM/CFS?

    Hope this helps in some way!

    Blessings,
    Truth
    [This Message was Edited on 04/22/2003]
    [This Message was Edited on 04/22/2003]
  3. KayL

    KayL New Member

    Rhogam in 1983 and 1984 -
    Tetanus shots several times in my adult life, as well as whatever vaccinations I had as a child -
    Flu shots for the last 8 years or so -
    Pneumonia vaccine in 2001 -

    Karen
  4. gracieathome

    gracieathome New Member

    My symptoms started after I got my first Flu shot. Dont know for a fact if this triggered it, but I wont get the shot again.

  5. truthseeker67

    truthseeker67 New Member

    I am curious to hear what others have to say!

    Truth
  6. stillafreemind

    stillafreemind New Member

    I find this so interesting. When I was a baby and they gave me the three in one shots..I had such a reaction that they had to operate on both of my upper arms. They did not know which of the vaccines caused the reaction. Then when I was about 30 I stepped on a rusty nail and had to have another Tetnus shot. YIKES..that one blew my arm up and it turn stone hard. Three docs came in to look at it while I was in the office. I do believe that Tetnus is my downfall. I was curious...since I have had so many of these symptoms since a child.
    Thanks for posting this and I will continue this thread to see what every one elses experiences are.

    Have a great day....Sherry
  7. ckball

    ckball New Member

    I had a flu shot and my arm bruised and swelled up with a large about 3-4 inch diameter circle. I was told I had a allergic reaction. This was my 2nd flu shot. The one the year befor I had no problem with. Anyway, I was going thru a really stressfull time and i had had peroids of pain and fatigue before the shot. So i don't know if it was the shot or the stress but I definitely was worse after that.
  8. healing

    healing New Member

    I believe my symptoms started -- at least, I can recall them specifically -- after delivery of my first child. However, although I had a Rhogam shot, I am not convinced that the 'reaction' could not be due to carrying a child with a "hostile" blood type for all those months. It COULD be the shot, but I think just as likely, it might be the pregnancy.
  9. Solstice

    Solstice New Member

    CFIDS started aroung '79 with flu like illness, extreme and lasting fatigue, and then other weird things happening after that. Not diagnosed till '94.

    FMS started in '83 (also not diagnosed till '94) after birth of a child..........after had infection in uterus.........our child died 4 and a half months later. he had Osteogenisis Imperfecta. The pain was relentless then..........physical and in every other way.

    Over the years, I had periods of time that I could not function due to fatigue, pain and cognitive problems. Got sick frequently.........then would have good stages.

    But the worst crash was right after getting a flu shot. I was in bed for months after that and have never gotten back to any quality of health that I had before the flu shot.

    I have read in my research that the flu shot can bring on CFIDS, and that it is not recommended that people with CFIDS have them.

    Another fine example of how the medical establishment has f*#^#* people up! Sorry, but I've had it with doctors and drugs...........
  10. Kay2

    Kay2 New Member

    I had worked for the pipeline in Alaska, and would work 2 weeks on 2 weeks off, 12 hour shifts everyday and the day before I was to go on my R & R, I had recieved the flu shot. I got home and for 2 weeks I was deathly sick. I have always been so active and could run on very little sleep. When I went back up to work, As soon as I would get off work I would want to sleep. NOT like me at all!!! We would all sit up and watch T.V. and visit, after the flu shot I couldn't do that late night thing anymore. Everyone was calling my room to get me to come join them but I just couldn't!! NO more shots for me. Also have had the hep B series!!
  11. cristine04

    cristine04 New Member

    I have been sick since my November 13, 2002 flu shot. I had the shot when I had been sick only 2 days before. Since that time I've taken doxycycline, celebrex and vioxx. I am now abandoning drugs and going for herbs, supplements. I've had fatigue and muscle weakness as well as joint pain and low grade fevers. I have not had any flus or colds since the shot because my immune system is on overdrive. My white count has been slightly elevated since November. I can't wait for it to go down!! Doctors have not said it is CFIDS and I hope it is not. (There is no trace of the Epstein Barr in my blood,this iswhat led them to not say its CFIDS)

    Be careful with vaccines!!
  12. Takesha

    Takesha New Member

    But I find it interesting. When I started work at the local hospital I had to have a tetnus shot, and the hepB series. The hepB series didn't work so they gave me the booster as well. That brought up my resistance to hepB. A year later I had my first flu shot and it made me so sick that a friend of mine came and stayed the night because I thought I would have to go to the ER. I talked to the nurse at employee health and she said that it was highly unlikely it was the shot. All of this would have happened in 94 and 95 and I figure I came down with this DD in 96. However, they were trying to dx me as bipolar in 96 ( I had some depression due to my injury and personal problems. I am not bipolar! And I also had palpataions and increased heart rate and high wbc, which can be CFS or FM symptoms. I think I'll search as you recommended. Thank you.
    Takesha
  13. goingslowlycrazy

    goingslowlycrazy New Member

    I had the usual childhood shots...all fine.

    Then just before I took up my Staff Nurse job on a Polio/Respiratory Unit - I had to have a polio jab. The Consultant insisted that everyone who worked there had one as he was convinced that there was going to be another polio outbreak soon.

    Then when I went to Great Ormond Street, I had to have the HepB series and very soon after that, I had to have three months off work with eczema. I had never had it before, but woke up one morning with my hands covered in it (nowhere else, just hands). It was also found to be infected with Staph Aureus and I was eventually hospitalised to get rid of it.

    Makes you wonder, doesn't it?

    hugs
    Mary x
  14. patsstuff

    patsstuff New Member

    The easy one first: Don't get a flu shot if you are allergic to eggs or chicken - as per doctors advice.

    Re TETANUS shot reactions. I too had a severe allergic reaction to a tetanus shot. WHAT YOU MUST KNOW if you have had such a reaction is that you are allergic to HORSE SERUM, TETANUS TOXOID AND ANTITOXIN. Thus:

    You are likely to be allergic to hormones used for birth control and/or estrogen replacement therapy, as they come from HORSE SERUM or are grown in horses. I'm not exactly sure of all the details, but the general info is correct. Personally, I have had allergic reactions to PROVERA.

    so - be careful out there.
  15. Princessraye

    Princessraye New Member

    Flu shots for past 10 years

    2 Tetanus shots over my lifetime

    The usual school required vaccines for people born in 1958
    (I guess that would be measle shots, polio? not sure